MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM HEATER COOLER REGION 1; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM HEATER COOLER REGION 1; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Model Number QHC1
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Determination of root cause is pending the completion of an investigation.
 
Event or Problem Description
Device displayed a critical hardware failure during a case.There was no patient harm; however, the device needed to be replaced during the case.
 
Additional Manufacturer Narrative
Upon receipt of the device, the reported fault was able to be replicated.The unit was not receiving power due to a faulty power supply.The unit was scrapped to prevent further use.
 
Event or Problem Description

Brand Name
QUANTUM HEATER COOLER REGION 1
Common Device Name
CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key22750725
Report Number3006073153-2025-00203
Device Sequence Number18560100
Product Code DWC
UDI-Device Identifier05060434420961
UDI-Public05060434420961
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K212657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberQHC1
Device Catalogue Number51-000058-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown